# SDR C2XA03SH113

- Difficulty date: April 22, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- Aircraft time: 11,049 hours, 9,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530627001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE LEFT HAND FLOORBEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-10 FIGURE 202 SHEET 1.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
